# SDR CA130525002

- Difficulty date: May 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,513 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) REPORTED UPON START UP A LOAD NOISE COMING FROM ENGINE AREA.  START UP ABORTED.  UPON INSPECTION IT WAS FOUND TO HAVE LOST THE COOLING FAN.  NUT HAD BACKED OFF AND THE FAN HAD COME OFF AND DAMAGED THE SPLINES AND THREADS.  A REPLACEMENT STARTER WAS INSTALLED.
